ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Weak discontinuities in relativisitic MHD

Gopalakrishna, AV and Ganagi, MS (1986) Weak discontinuities in relativisitic MHD. In: Astrophysics and Space Science, 120 (1). pp. 139-149.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (488kB) | Request a copy
Official URL: http://www.springerlink.com/content/k81800r6u0j131...


By using singular surface theory and ray theory the speeds of propagation of fast and slow waves, propagating into a medium in arbitrary motion, have been obtained in relativistic magnetohydrodynamics. The differential equation governing the growth of these waves along the rays has been derived and the solution has been presented in integral form.

Item Type: Journal Article
Publication: Astrophysics and Space Science
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jan 2010 09:26
Last Modified: 19 Sep 2010 05:42
URI: http://eprints.iisc.ac.in/id/eprint/22594

Actions (login required)

View Item View Item